# SDR EISA98061

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR LIGHTING ON ROW 32D LOOSE DURING CREW MEMBER WALKAROUND (PILOT REPORT P-25).  RESECURED AS REQUIRED.  OK FOR SERVICE.  (M)
